MathSciNet Relay Station
MathSciNet bibliographic data
MR2110425 (2005i:30026) 30C62
Gutlyanskiĭ, V.; Martio, O.; Sugawa, T.; Vuorinen, M. On the degenerate Beltrami equation. Trans. Amer. Math. Soc. 357 (2005), no. 3, 875–900.
Article
 
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2014, American Mathematical Society
Privacy Statement